# SDR 2013FA0000188

- Difficulty date: September 27, 2012
- Submitted: March 22, 2013
- Operation: General aviation
- Aircraft: N7017L
- Make and model: Cessna 310K
- Aircraft serial: 310K0117
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Shaft
- Part number: 08940009
- Condition: Cracked
- Location: Landing Gear
- Part time: 137 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSTALLED NEW SHAFT, ON BOTH MLG AT 3383.80 AND AT 3520.9 BOTH SHAFTS WERE CRACKED ON RT SIDE.
